# SDR UIEA2020021210231

- Difficulty date: February 11, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 90,322 hours, 19,240 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR TILT NOT WORKING PROPERLY. PAINTING RED AT ALL ANGLES WITHIN 10 MILES OF AIRCRAFT.( ACCOMPLISHED L/R WEATHER RADAR OPERATIONAL TEST AS PER AMM 34-43-00-715-001-001 AND TILT/GAIN WORKS NORMAL ON BOTH SIDES. OK FOR SERVICE. )
